# SDR ASAA2018082725909

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 45,127 hours, 13,548 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0696247
- Condition: Failed
- Location: Cabin Pressure
- Part time: 45,141 hours, 13,552 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION SELECTOR SWITCH WAS IN AUTO POSITION & GREEN ALTERNATE LIGHT ON.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 CABIN PRESSURE CONTROLLER,  OPS NORMAL IAW AMM 21-31-01.
